# SDR QXEA0002246

- Difficulty date: July 27, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 30,474 hours, 36,951 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Attach Fitting
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RUDDER SHANK DRIVE FITTING ATTACH FOR AFT END OF RUDDER ACTUATOR HAS THE COTTER PIN HOLE TORN OUT AND A NICK ON THE EDGE OF UPPER LUG.  REPAIRED IAW FOKKER SRM 51-10-4 AND SRM 51-30-02 AND SRM 55-02-07, PAGE 10.
